Notre Dame Journal of Formal Logic

Automorphisms of $\omega$-cubes.

J. C. E. Dekker

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 22, Number 2 (1981), 120-128.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883396

Zentralblatt MATH identifier
0426.03046

Mathematical Reviews number (MathSciNet)
MR611479

Digital Object Identifier
doi:10.1305/ndjfl/1093883396

Subjects
Primary: 03D50: Recursive equivalence types of sets and structures, isols

Citation

Dekker, J. C. E. Automorphisms of $\omega$-cubes. Notre Dame Journal of Formal Logic 22 (1981), no. 2, 120--128. doi:10.1305/ndjfl/1093883396. http://projecteuclid.org/euclid.ndjfl/1093883396.


Export citation